STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON #5 PS INSERT 12MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5532P512 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
07/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding instability involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to patella pain whereby the patient's native patella was resurfaced and the 5x12mm ps insert was revised to a 5x14mm ps insert to "add a little bit of stability." the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.H3 other text : device not returned to the manufacturer.
Event or Problem Description
As reported: "please find information from index and revision surgeries of a right total knee.The revision today was secondary to complaints of patella pain.The (native) patella was resurfaced and it was decided to switch the poly to add a little bit of stability.There was no mention of mako use being relevant to the revision today.".